Translator Disclaimer
2017 Continuous fields of postliminal $C^*$-algebras
Aldo J. Lazar
Rocky Mountain J. Math. 47(3): 849-862 (2017). DOI: 10.1216/RMJ-2017-47-3-849

Abstract

We discuss a problem of Dixmier \cite [Problem 10.10.11]{D} on continuous fields of postliminal \st -algebras and the greatest liminal ideals of the fibers.

Citation

Download Citation

Aldo J. Lazar. "Continuous fields of postliminal $C^*$-algebras." Rocky Mountain J. Math. 47 (3) 849 - 862, 2017. https://doi.org/10.1216/RMJ-2017-47-3-849

Information

Published: 2017
First available in Project Euclid: 24 June 2017

zbMATH: 1380.46041
MathSciNet: MR3682152
Digital Object Identifier: 10.1216/RMJ-2017-47-3-849

Subjects:
Primary: 46L05

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 3 • 2017
Back to Top